Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from dizziness, headaches and pain in the ear. symptoms started after a D&C and tubal ligation. Have swollen thyroid. What is your suggestion?

Hello. I have been suffering with dizzines for the last two months. However as time passed i started having headaches and ear aches, light and noise sensitivity and watery eyes. I have seen my family doctor and an ent . What could this be. I do know that all these symptoms started right after i had a d and c and a tubal ligation . However my doctor says that doesnt have anything to do with my symptoms. My thyroid was checked and was swollen. And blood test revealed a slight decrease in hormone. Please help!!
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Headache, dizziness and right ear pain all seem to be symptoms of headache as a disease ( as oppose to headache as a symptoms). It is likely be migraine especially if there is any history of chronic headache in the family.
Low thyroid hormone level associates less with the symptoms you mentioned. Low thyroid hormone levels will usually lead to increased secretion of the Thyroid stimulating hormones. Low thyroid hormones could as well be due iodine deficiency. Your doctor will check out and advise you more.
D & C will hardly cause dizziness, headache and ear pain except where it is complicated by anemia and infection. So blood test will have to be done to check these.
So symptoms seem that of migraine. Your dr will clarify you further after checking out a number of issues as mentioned.

Hope this is helpful,
Wish you good health
Dr Rogers
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor